Alert archive / Indiana / Wind Advisories in 2025
Wind Advisory 4, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Nov 25, 2025, 10:30 AM EST for 24 counties in Indiana; 5 counties in Michigan; 8 counties in Ohio. It took effect at Nov 26, 2025, 5:00 AM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2025, 10:30 AM EST (15:30 UTC)
- In effect from
- Nov 26, 2025, 5:00 AM EST
- Expired
- Nov 27, 2025, 1:00 AM EST
- In force
- 20 hr
- Issued by
- NWS Northern Indiana
All 37 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Kosciusko County, IN, LaGrange County, IN, LaPorte County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Saint Joseph County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Berrien County, MI, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 27 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
440 WWUS73 KIWX 251530 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 1030 AM EST Tue Nov 25 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-261000- /O.NEW.KIWX.WI.Y.0004.251126T1200Z-251127T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 1030 AM EST Tue Nov 25 2025 /930 AM CST Tue Nov 25 2025/ ...WIND ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...From 7 AM EST /6 AM CST/ to 7 PM EST /6 PM CST/ Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Steinwedel
5 follow-up statements
829 WWUS73 KIWX 260941 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 441 AM EST Wed Nov 26 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-262145- /O.EXT.KIWX.WI.Y.0004.251126T1000Z-251127T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 441 AM EST Wed Nov 26 2025 /341 AM CST Wed Nov 26 2025/ ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...Until 7 PM EST /6 PM CST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Skip
258 WWUS73 KIWX 261842 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 142 PM EST Wed Nov 26 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-270000- /O.CON.KIWX.WI.Y.0004.000000T0000Z-251127T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Northern Berrien-Southern Berrien-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 142 PM EST Wed Nov 26 2025 /1242 PM CST Wed Nov 26 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of northern Indiana, southwest Michigan, and northwest Ohio. * WHEN...Until 7 PM EST /6 PM CST/ this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Steinwedel
426 WWUS73 KIWX 262353 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 653 PM EST Wed Nov 26 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-OHZ001-002-004-005-015-016-024-025-270100- /O.EXP.KIWX.WI.Y.0004.000000T0000Z-251127T0000Z/ Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale- Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 653 PM EST Wed Nov 26 2025 /553 PM CST Wed Nov 26 2025/ ...WIND ADVISORY WILL EXPIRE AT 7 PM EST /6 PM CST/ THIS EVENING... Wind gusts above 45 mph are expected to become fewer and further between to securely below 45 mph over the next couple of hours so the advisory will allowed to expire. $$ MIZ177-277-270300- /O.EXT.KIWX.WI.Y.0004.000000T0000Z-251127T0300Z/ Northern Berrien-Southern Berrien- 653 PM EST Wed Nov 26 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Northern Berrien and Southern Berrien Counties. * WHEN...Until 10 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CR
342 WWUS73 KIWX 270237 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 937 PM EST Wed Nov 26 2025 MIZ177-277-270600- /O.EXT.KIWX.WI.Y.0004.000000T0000Z-251127T0600Z/ Northern Berrien-Southern Berrien- 937 PM EST Wed Nov 26 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Northern Berrien and Southern Berrien Counties. * WHEN...Until 1 AM EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CR
554 WWUS73 KIWX 270600 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 100 AM EST Thu Nov 27 2025 MIZ177-277-270700- /O.EXP.KIWX.WI.Y.0004.000000T0000Z-251127T0600Z/ Northern Berrien-Southern Berrien- 100 AM EST Thu Nov 27 2025 ...WIND ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... Wind speeds have primarily dropped below advisory criteria. However, a few gusts to 40 mph are possible through 4 AM EST this morning. The wind advisory has been allowed to expire. $$ Marsili
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Nov 25, 5:44 AM EST, 4 hours 46 minutes earlier. Its key messages:
- Seasonably mild today with highs in the 50s.
- Periods of light rain through Wednesday.
- Turning much colder late Wednesday with rain changing to snow.
- Light snow accumulations mainly near and north of the toll road.
Area forecast discussion, Nov 25, 5:44 AM EST, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
544 AM EST Tue Nov 25 2025
.KEY MESSAGES...
- Seasonably mild today with highs in the 50s.
- Periods of light rain through Wednesday.
- Turning much colder late Wednesday with rain changing to
snow.
- Light snow accumulations mainly near and north of the toll
road.
&&
.DISCUSSION...
Issued at 401 AM EST Tue Nov 25 2025
A pair of upper level systems and a cold front will bring very
active weather across the forecast area through Friday. A fairly
strong short wave was moving across the Mid Mississippi Valley.
A large area of mainly light rain was associated with this
system. The rain will spread across northern Indiana today.
Temperatures will stay much above freezing so snow is not
expected. However, a second system will reach the area Wednesday
and bring another round of precipitation. The rain will change
to snow early in the day as much colder air spreads over the
region. Light snow accumulations are likely especially north of
the toll road.
A cold weekend is ahead with highs only in the 30s with highs
Thanksgiving Day through Saturday only in the lower 30s. Some
light snow is possible as a weak short wave reaches the area.
There are more chances for accumulating snow early next week,
but for this package have not made any changes in this regard
early next week due to uncertainty.
&&
.AVIATION /12Z TAFS THROUGH 12Z WEDNESDAY/...
Issued at 538 AM EST Tue Nov 25 2025
Disturbance will continue to move through the area today and will
bring mostly MVFR and IFR conditions in lower cigs and vsbys
with light rain and mist. However, LIFR cigs between 15z and
19z Tue for KSBN and LIFR cigs for KFWA between 15z and 23z Tue
will be expected. There will continue to be a bit of up and
down with the vsbys/cigs due to the nature of the rain showers
and mixing of drier air with a dry slot moving into area this
afternoon. Southwesterly winds will be on the increase after
09z-10z Wed with gusts around 20-25 kts through the remainder of
this TAF period further wind increases are expected beyond this
period.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...Gale Warning from 4 AM Wednesday to 1 AM EST Friday for LMZ043-
046.
&&
DISCUSSION...Skipper
AVIATION...AndersenHazardous weather outlook, Nov 25, 6:45 AM EST, 3 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 645 AM EST Tue Nov 25 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-261145- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 645 AM EST Tue Nov 25 2025 /545 AM CST Tue Nov 25 2025/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Wind gusts to 40 mph are expected Wednesday into Wednesday night. Light snow along and north of Highway 6 may cause minor travel issues starting Wednesday. Lake effect snow showers may cause additional travel hazards Thursday into Thursday night. Additional chances for snow arrive Saturday, possibly lingering into Sunday. Some travel impacts are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-261145- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 645 AM EST Tue Nov 25 2025 ...GALE WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 1 AM EST FRIDAY... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 4:54 AM EST | Gale Warning | IWX | 66 hr | |
| Nov 25, 2:05 PM EST | Winter Weather Advisory | IWX | Berrien, Cass, Saint Joseph | 65 hr |
Nearby
Wind Advisories in Indiana, 2025Wind Advisories in Ohio, 2025Wind Advisories in Michigan, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.